Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Strichartz estimates for Schrödinger operators in compact manifolds with boundary


Authors: Matthew D. Blair, Hart F. Smith and Christopher D. Sogge
Journal: Proc. Amer. Math. Soc. 136 (2008), 247-256
MSC (2000): Primary 35Q40, 35B65; Secondary 35Q55, 35A17
Published electronically: October 12, 2007
MathSciNet review: 2350410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove local Strichartz estimates with a loss of derivatives over compact manifolds with boundary. Our results also apply more generally to compact manifolds with Lipschitz metrics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q40, 35B65, 35Q55, 35A17

Retrieve articles in all journals with MSC (2000): 35Q40, 35B65, 35Q55, 35A17


Additional Information

Matthew D. Blair
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
Email: mblair@math.jhu.edu

Hart F. Smith
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Email: hart@math.washington.edu

Christopher D. Sogge
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
Email: sogge@jhu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09114-9
PII: S 0002-9939(07)09114-9
Received by editor(s): October 31, 2006
Published electronically: October 12, 2007
Additional Notes: The authors were supported by the National Science Foundation, Grants DMS-0140499, DMS-0099642, and DMS-0354668.
Communicated by: Andreas Seeger
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.